# SDR SCNA07015

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 25,433 hours, 9,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK MAINTENANCE FOUND THE EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK AT DOORS L1, L2, AND R2.  MAINTENANCE REPLACED THE BATTERY PACKS AT THE L1, R1, R2 DOORS.
